See Alike in...

Alike App

Browser

Tink3rbelle

549d

I feel like crying. I'm still adjusting to my new job and it's trials. it doesn't help my doctor is weening me from my anxiety meds. I don't think it's a great idea.

Top reply
    • Tink3rbelle

      549d

      @crazycatladyismyname same. I was ok for a bit until it was just me and my husband. I broke down. I never go against my doctors but this time I may have too.

    • Squishlover

      549d

      same I'm at new job also it sux

      • Tink3rbelle

        549d

        @Squishlover I'm sorry things are rough.

      • Tink3rbelle

        549d

        @Squishlover I'm training to be a behavior therapist to kids on the spectrum. It's not easy but some days it's worth it.

    • crazycatladyismyname

      549d

      I am currently looking for a new doctor in my area that can help me with a slow taper. The one I see now is online and they can't prescribe Benzos anymore so I have been cut drastically after being on them for 15 years. I'm on my last script and freaking out.

      • Tink3rbelle

        549d

        @crazycatladyismyname that's understandable. I'm with a new doctor but so far I'm not so sure. He took me off my ambien, cut back my anxiety meds drastically, and super increased my seroquel by 150mg. I've been so sick this week. I'm barely sleeping which has my anxiety through the roof.

        • crazycatladyismyname

          549d

          @Tink3rbelle oh my. Yeah I can totally understand feeling horrible with all that going on! Seroquel was horrible for me. I used to take Ambien, but didn't feel like it worked for me. I hope you get it all straightened out. I'm not sure if you have talked to your Dr, but if not I definitely would let them know how horrible you are feeling. If they upped your Seroquel dose, that can make your anxiety worse for a while. They should not be cutting back on the anxiety med!

    • crazycatladyismyname

      549d

      I'm sorry. I hope things get easier for you. I am currently being fast tapered off of my anxiety medicine. Today was horrible. I just finished crying because the withdrawals are horrible.

      • Tink3rbelle

        549d

        @crazycatladyismyname same. I was ok for a bit until it was just me and my husband. I broke down. I never go against my doctors but this time I may have too.

    • nsiberian

      549d

      Oh no!!! Never do two major things at once!!!

      • Tink3rbelle

        549d

        @nsiberian it's really hard. I cried in the shower. I don't know if I can do this.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion